MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. OUTER SHELL CANISTER, 1500CC, BRACKET; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. OUTER SHELL CANISTER, 1500CC, BRACKET; BOTTLE, COLLECTION, VACUUM
Model Number 71-1500BR
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
A distributing facility reported, "trial of new product shows product cant be used appropriately.The suction canister tip does not fit into the suction system.During a procedure where quick suctioning needs to be performed, the unit will fail to provide suction and suctioned contents will spill or spray on caregivers, the patient, and the sterile operating/procedure area.".
 
Additional Manufacturer Narrative
A distributing facility reported, "trial of new product shows product cant be used appropriately.The suction canister tip does not fit into the suction system.During a procedure where quick suctioning needs to be performed, the unit will fail to provide suction and suctioned contents will spill or spray on caregivers, the patient, and the sterile operating/procedure area." deroyal industries, inc.Requested return of the device, however it has not yet been received.This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Additional Manufacturer Narrative
A distributing facility reported, "trial of new product shows product cant be used appropriately.The suction canister tip does not fit into the suction system.During a procedure where quick suctioning needs to be performed, the unit will fail to provide suction and suctioned contents will spill or spray on caregivers, the patient, and the sterile operating/procedure area." deroyal industries, inc.Requested return of the device, and received it on 4/29/2026.Several lids were inspected with the reported defective device.The canister tip went into each of the lids with no issue.The device history record of the device was also reviewed and no issues were found with assembly or testing.A complaint to sales ratio was conducted over the past two years and was (b)(4).Root cause: the root cause was unable to be determined.The returned sample fit into the canister lids with no issue so no issue could be identified.Corrective and preventive actions: because the root cause was unable to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
OUTER SHELL CANISTER, 1500CC, BRACKET
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key25003188
Report Number2320762-2026-00005
Device Sequence Number9773686
Product Code KDQ
UDI-Device Identifier00749756664660
UDI-Public00749756664660
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71-1500BR
Device Lot Number63207691
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown